# SDR CALA2021081601339

- Difficulty date: August 15, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,582 hours, 31,830 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547110002400
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE OF RUDDER HAS THREE EACH PUNCTURES AT APPROXIMATELY SIX TRAILING EDGE SCREWS UP AND FORWARD AS MARKED A3NB-55-3-6024 PE R HAECO LCQ NR 9296161/20161.  REPAIRED RH SIDE OF RUDDER 3 EA AREAS AT SIX T/E SCREWS UP AND FWD IAW UAL ECRA 5541-01052 AND REO-L23290 PERMANENT REPAIR.
